... severe migraine, im also taking 1mg xanax qid. i was wondering if these medications are the culprit of my migraine and what can i do for it?
All opiates and also OTC headache meds like Aleve, Ibuprofen, Aspirin, etc., can cause "rebound" headaches to occur.
Xanax can cause headaches, though migraines have not been a reported side-effect. I've been on Xanax for 3 years, and found that it caused a moderate headache as it was wearing off. Perhaps you could try Xanax XR, to see if this helps with the headaches? The "rebound headache" problem from Oxycodone might be compounding a headache side-effect from Xanax.
Also, have you tried the Triptans? (Imitrex, Relpax, Frova, Maxalt, etc.)? These are helpful for many who suffer migraines. I'd consult with your doctor about the migraines, though, as I know how awful and painful they can be. I currently use Stadol NS and Frova, which has worked well for me (but everyone is different, so seek the advice of a Neurologist who specializes in migraines, I'd suggest).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just moved and need to find a doctor to give me my refill's on my narcotics. How do I find th doc?
Posted 5 May 2010 • 1 answer
Last night I felt a severe migraine coming on and took my medication (Treximet). I have these once a
Posted 30 Dec 2010 • 3 answers
Posted 29 Mar 2011 • 3 answers
Posted 22 Apr 2012 • 9 answers
Posted 15 May 2017 • 0 answers